# SDR FDEA202403200317

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 51,163 hours, 8,197 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Cable
- Part number: PPQ5N00001
- Condition: Chafed
- Location: Efb
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FO EFB POWER CORD AT MAGNETIC PLUG HAD ELECTRICAL  SPARKS AND ARCING IN FLIGHT. DISCONNECTED POWER  CORD FROM EFB.  DO NOT RECONNECT THE OLD CORD.  F/O EFB POWER CORD REMOVED AND REPLACED AS PER AMM 46-11-96-4, TEST OK. A/C OK FOR SERVICE.
